MAUDE Adverse Event Report: ARTHREX, INC. HINDFOOT NAIL CABLE TENSIONER; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. HINDFOOT NAIL CABLE TENSIONER; INTRAMED FIXATN ROD AND ACCESS
Model Number HINDFOOT NAIL CABLE TENSIONER
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/30/2025, a sales representative reported via (b)(4) that an ar-9091-02 hindfoot nail cable tensioner cable setting screws in the tensioner have been reverse threaded into the jig and frequently gets stuck.This happened during a case and had no adverse effects on the patient.Additional information was provided via phone, where the sales representative stated this event occurred during an ankle fusion procedure on (b)(6) 2025, where they were unable to compress the nail.This resulted in a delay of about 15-20 minutes that did not require additional anesthesia.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.Arthrex determined that the most likely cause of the reported failure is user error, specifically the failure to inspect the device prior to surgery to ensure proper function and prevent jamming.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
HINDFOOT NAIL CABLE TENSIONER
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22608001
Report Number1220246-2025-03065
Device Sequence Number17488755
Product Code HSB
UDI-Device Identifier00888867335301
UDI-Public(01)00888867335301(11)240329(10)78422413
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K221031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHINDFOOT NAIL CABLE TENSIONER
Device Catalogue NumberAR-9091-02
Device Lot Number78422413
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown